# SDR ASOA2015011612065

- Difficulty date: December 23, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 14,962 hours, 10,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT HAS CORROSION BETWEEN BS 280-310 RBL 45.  CORROSION BEYOND ALLOWABLE LIMITS OF GREO 670-53-00-390, REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01, SRM 51-40-11-001-001-A01,  51-42-13-001-001-A01, 51-42-21-001-001-A01 & DWG SH670-32170.
